# SDR AUS20020895

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 38007021
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAILED TO START. STARTING SYSTEM INOPERATIVE.
